Main Article Content
Bivariate partial-sums discrete probability distributions are defined. The question of the existence of a limit distribution for iterated partial summations is solved for finite-support bivariate distributions which satisfy conditions under which the power method (known from matrix theory) can be used. Examples of both a converging sequence of distributions, with its limit, and an oscillating sequence which does not converge are presented.
How to Cite
Leššová, L., & Mačutek, J. (2020). On the limit behaviour of finite-support bivariate discrete probability distributions under iterated partial summations. Acta Mathematica Universitatis Comenianae, 89(2), 351-359. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1333/859